Professor X wrote:
You must be extremely small and have a very slow metabolism if only 3 grams caused that negative a gastrointestinal effect and it took 2 hours for it to happen. Take it with food and get over it.
Food will help slow the digestion, however, if it took 2 hours for this effect, my guess is you do not have your diet and training in order meaning creatine should not be something you are focusing on now anyway. If you can’t even eat regularly, supplements should not be your focus.
How many meals a day do you eat now? Don’t lie.
You’re a doctor and you say this? I’ve known big, strong lifters that creatine just doesn’t agree with. It’s not for everybody.[/quote]
Yes, I sure as hell do say that. It wasn’t just the fact that it caused stomach upset. That is normal for many. It is the 2 hour lag time and the fact that only 3gr caused this effect when that amount can be taken by many much larger than his stats with no problem. That indicated he probably had a smaller body frame and possibly a slower metabolism which, even though he claims to eat 6 times a day, at his weight, I truly wonder what those meals are.